I am 50 years old female.I am suffring from high blood pressure problem.I am taking in the morning one tablet of Tenormin 50mg & one tablet of Diovan 160mg. I need to know that is any side effect to increase the level of Glucose in the body, because my Glucose level is increasing. In Aug-2013 Fasting Plasma Glucose was 106 mg/dL then in Dec-2013 was 117 mg/dL & now in Mar-2014 is 135 mg/dL. (I am taking Tenormin from last six years & Diovan from last four years) please advice...
You may also be getting metabolic syndrome which involves high blood pressure, high blood glucose levels and high cholesterol. It is usually seen in someone who is overweight carrying most of the weight around the middle of the body. Be sure you are eating a low fat, low carbohydrate diet and get exercise daily (walking is great) If you are overweight, get your weight down NOW before diabetes becomes an issue!
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.